Matches in DBpedia 2016-04 for { <http://doi.org/10.4169/amer.math.monthly.118.05.404> ?p ?o }
Showing triples 1 to 10 of
10
with 100 triples per page.
- amer.math.monthly.118.05.404 date "May 2011".
- amer.math.monthly.118.05.404 doi "10.4169/amer.math.monthly.118.05.404".
- amer.math.monthly.118.05.404 first1 "R. Michael".
- amer.math.monthly.118.05.404 isCitedBy Method_of_normals.
- amer.math.monthly.118.05.404 journal "American Mathematical Monthly".
- amer.math.monthly.118.05.404 last1 "Range".
- amer.math.monthly.118.05.404 number "5".
- amer.math.monthly.118.05.404 pages "404–417".
- amer.math.monthly.118.05.404 title "Where Are Limits Needed in Calculus?".
- amer.math.monthly.118.05.404 volume "118".